# SDR MWEA020625

- Difficulty date: October 22, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 38,398 hours, 42,248 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101A1125
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR DOOR PAN HAS GOUGE AROUND LOWER AFT STOP PAD.  AFTER FURTHER EVALUATION FOUND CRACK AROUND DOOR JAMB. STOP DRILLED CRACK, FABRICATED DOUBLER REAPIR, INSTALLED REPAIR DOUBLER AND AFT DOOR SUPPORT.
